# SDR SWAA118718

- Difficulty date: December 5, 2011
- Submitted: December 29, 2011
- Operation: Air carrier
- Aircraft: N523SW
- Make and model: Boeing 737-5H4
- Aircraft serial: 26565
- Aircraft time: 61,006 hours, 57,836 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 6545410
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED 20Y CHECK, FOUND CRACK UPPER CHORD BS 661 ABD BBL 0.07 LONG FLOORBEAM.  REPAIRED FLOORBEAM PER AE.
